# SDR CA080319004

- Difficulty date: March 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 19093649001
- Condition: Cracked
- Location: Mlg Ww
- Part time: 3,018 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT A CRACK WAS FOUND TO MLG WELL BULKHEAD SUPPORT.  THE CRACK STARTS AROUND ONE OF THE ATTACHMENT HOLES AND GOES UP TO THE MIDDLE OF DISTANCE BETWEEN THE TWO ATTACHMENT HOLES.  THE BULKHEAD IS ALSO FLEXING AND CONTACTING THE LOWER SECTOR OF THE AILERON CONTROL QUADRANT.  PROBLEM ALSO FOUND ON THE FOLLOWING A/C FIN NUMBER: 307, 309, 311, 313, 315, 317, 318, 319, 320, 322, 323, 324, 326, 332 (TC NR 20080319004)
